RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 420–427 (Mi zvmmf5864)  

A correct asymptotic multigroup approximation in the problem of finding the critical radius of a sphere

V. P. Gorelov, V. I. Il'in

Moscow

Full text: PDF file (752 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 128–135

Bibliographic databases:

UDC: 517.9:621.039
MSC: 41A60
Received: 12.08.1974
Revised: 14.04.1975

Citation: V. P. Gorelov, V. I. Il'in, “A correct asymptotic multigroup approximation in the problem of finding the critical radius of a sphere”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 420–427; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 128–135

Citation in format AMSBIB
\Bibitem{GorIli77}
\by V.~P.~Gorelov, V.~I.~Il'in
\paper A correct asymptotic multigroup approximation in the problem of finding the critical radius of a sphere
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 420--427
\mathnet{http://mi.mathnet.ru/zvmmf5864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0523743}
\zmath{https://zbmath.org/?q=an:0371.41013}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 128--135
\crossref{https://doi.org/10.1016/0041-5553(77)90042-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5864
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020